Volume 4, Issue 2 (November 2009)                   IJMSI 2009, 4(2): 1-8 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Roudabri T, Torkzadeh L. A topology on BCK-algebras via left and right stabilizers. IJMSI. 2009; 4 (2) :1-8
URL: http://ijmsi.ir/article-1-91-en.html
Abstract:  

In this paper, we use the left(right) stabilizers of a BCKalgebra (X, &lowast, 0) and produce two basis for two different topologies. Then we show that the generated topological spaces by these basis are Bair, connected, locally connected and separable. Also we study the other properties of these topological spaces.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb